Veryhopless

Member since 2/18/2014

Activity

  • 42 total posts
  • 1 review
  • 41 comments

Reviews by Veryhopless

Juviderm is Ruining Lives 2 Years Later - Southampton, NY

26 months ago, I had Juviderm injections under my eyes, & in my lips, to try & even out some bumps & symmetry which had been lost over time as a result of fat injections, ( another "myth; I had my lips done via fat in 1990, & it NEVER dissolved, just got bumpy.) All was ok for a while, but over... READ MORE

Recent comments from Veryhopless

Also; the Vistrase dissolver sped up the breakdown, yes. But the DR's are nervous concerning the dissolver for good reason. Too much, may create "overkill," which actually can deplete someone's own, natural collegen, esp around the eyes... READ COMMENT

Don't add anything. ALL fillers draw water, and my hunch is you will make your skin worse every time. I have festoons now, from a number of things, but mostly from the swelling Juviderm caused when it broke down. It will improve... READ COMMENT

4halex I'm so sorry; I know too well what you're going through. questions: I is this your eyes you're talking about (I assumed because you said kidney shape) How long did it take for the troubles to start after you first got injections?... READ COMMENT

672RH; I have a terrible lump problem in my upper lip. If someone tells you it can be corrected with surgery, please let me know. I've had absolutely no luck...The problem is I had fat in it too, in 1990, but trying to even it out with... READ COMMENT

Well, I went to see some "supposed" fat transfer wizard today....big waste of time. I've never felt worse leaving an office, in fact was in tears. All I got was, "yes, I see, it's a mess, there's nothing I can do for you." He could have... READ COMMENT